# SDR UIEA2018081301678

- Difficulty date: August 12, 2018
- Submitted: August 13, 2018
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 90,950 hours, 20,953 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: B-Nut
- Condition: Loose
- Location: Cleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE LEFT DUCT PRESSURE 10 PSI THE BLEED DISCRET LIGHT ON OVERHEAD PANEL CAME ON FOR SEVERAL SECONDS. REF LOG PAGE 0965172 ITEM 3. T/S BLEED SYSTEM AND FOUND LOOSE B NUT ON PRV SUPPLY PRESSURE LINE, TIGHTEN B NUT OPS CK WITH ENGINE RUNNING GOOD IAW FIM 36-10 FT 838 AND AMM 36-11-00.
